# SDR DLL14953708

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 155193
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

THE C-HYDRAULIC SYSTEM FELL TO .25 FULL WHEN GEAR EXTENDED.  FOUND LT MLG PHASE CONTROL VALVE, PRIORITY VALVE END CAP SHEARED.  REPLACED PRIORITY VALVE, LEAK CHECK OK.
